Soft multisets

Pinaki Majumdar

Abstract


In this paper the notion of soft multisets are redefined using soft count functions and some operations on them have been introduced. The notion of distance and similarity between two soft multisets has also been defined. An application of soft multisets has also been shown.

Full Text: PDF

How to Cite this Article:

Pinaki Majumdar, Soft multisets, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1700-1711

Copyright © 2012 Pinaki Majumdar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS